# SDR IPXA1567012

- Difficulty date: June 1, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 287N111213
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: MOD LT AFT FAIRING STRUCTURE. RT UPPER AFT WIRE SUPPORT BRACKET IS CRACKED.  REMOVED, FABRICATED AND INSTALLED NEW RT UPPER AFT WIRE SUPPORT BRACKET IAW SRM 54-50-71-1A1, SRM 51-10-02-0G, SRM 51-40-05-0G, SRM 51-20-01-0G.
